Hi , I have had some strange symptoms since unfortunately having had to use the M.A.P for a burst condom.
I am a fit,active and healthy 48 yr old, with no prior menopausal symptoms and a regular cycle of 30-34 days.
Here is the history:
Normal period - 18/10/13
21/10/13 - took Levenorgestril M.A.P
25/10/13 - Bled for 4 days.
25/11/13 - Period
24/12/13 - Sudden, very severe hot flushes for 5 days ONLY, then stopped as suddenly as it started. I thought I had septicaemia! and was rigoring! Felt like i was having huge hormone surges.
Everything settled, no symptoms , nothing, until 04/02/14 - then sudden, EXTREMELY painful breasts and nipples , and dull pelvic discomfort, just like period was imminent , but this lasted for 5 days , and again dissapeared again, as quickly as it started, and now nothing - no period as yet.
FSH and HCG tests x 3 , all negative.
Have my ovaries just packed in? is this it? has my menopuse been and gone? or is this just the start?! i feel like i'm in some kind of limbo. The only other thing has been sudden weight gain, which I can't shift.. . I would be very grateful for your thoughts.. x
Hi! If you were my patient, I would advise you that it is possible that you failed to ovulate on this cycle and are delayed for that reason. That is very common in women of your age group. Also it is Possible that you have developed a cyst on your ovary that is producing hormones and delaying your period. If your FSH is low, you are probably not in menopause, but could be in perimenopause which is a time when periods become irregular and symptoms of menopause start to occur. Hope this helps! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.